Geography of simply connected nonspin symplectic 4-manifolds with positive signature

Anar Akhmedov, Mark C. Hughes, B. Doug Park

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We construct new families of closed simply connected nonspin irreducible symplectic 4-manifolds with positive signature that are interesting with respect to the geography problem.

Original languageEnglish (US)
Pages (from-to)257-282
Number of pages26
JournalPacific Journal of Mathematics
Volume261
Issue number2
DOIs
StatePublished - 2013

Keywords

  • Branched covering
  • Generalized fiber sum
  • Geography
  • Semifree action
  • Symplectic 4-manifold

Fingerprint Dive into the research topics of 'Geography of simply connected nonspin symplectic 4-manifolds with positive signature'. Together they form a unique fingerprint.

Cite this